# SDR HEEA955167

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 7610608000045
- Condition: Making Metal
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL PARTICLES IN FLUID AND CYLINDER, ALSO VALVE ASSY PLUG TANGS WORN OFF.
